Telangiectasias induced by combination tucatinib and ado-trastuzumab emtansine in a patient with metastatic breast cancer.
Аннотация
BACKGROUND
Tucatinib is a tyrosine kinase inhibitor currently used in salvage therapy for human epidermal growth factor receptor 2 (HER2)-positive breast and colorectal cancer. The use of tucatinib alone or in combination with ado-trastuzumab emtansine (T-DM1) in the treatment of advanced HER2-positive cancers is rapidly expanding.
OBJECTIVE/
METHODS
We report the case of a 66-year-old female who presented to the dermatology clinic with a one-year history of widespread telangiectasias that began after initiation of combination chemotherapy with tucatinib and T-DM1 for metastatic HER2-positive invasive ductal carcinoma.
RESULTS
The patient's lesions regressed upon cessation of combination therapy and reappeared in the setting of tucatinib re-initiation, with gradual improvement over the following four months following electrocautery to the affected regions.
CONCLUSIONS
We postulate that telangiectasias may be a previously unreported dermatologic side effect of combination treatment with tucatinib and T-DM1. Electrocautery is a safe and effective procedure to reduce the appearance of telangiectasias and improve patient satisfaction during chemotherapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.